Top 8 Aleve Liquid Gels 160 Capsules –

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

Made in USA, 180 Count, Pain Reliever/Fever Reducer NSAID, A+ Health Naproxen Sodium 220 Mg Liquid Gels

#ad
A+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Temporarily reduces fever and relieves minor pains due to headaches, menstrual cramps, toothaches, muscular aches, backaches, the common cold, and minor arthritis pain.

Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

2. Aleve

#ad

Yellow, Aleve Arthritis Gelcap, Naproxen Sodium Gelcaps, 160 Count, Fast Acting All Day Pain Relief for Headaches, and Fever Reduction, Muscle Aches, 220 mg

#ad
Aleve #ad - Aleve's triple benefit: proven relief, all day long, with fewer pills. Each pill has the strength to last 12 hours. Based on minimum labeled dosage.

Aleve provides temporary relief of minor aches and pains due to backaches, minor arthritis and other joint pain, muscular aches, menstrual pain, headaches, and toothaches. Just two pills for all day pain relief. Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Also temporarily reduces fever.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

3. Advil

#ad

200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief

#ad
Advil #ad - Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. Ibuprofen liqui-gels in a 33% smaller capsule, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Take these advil mini Liqui-Gels as directed. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

4. Aleve

#ad

220mg NSAID Pain Reliever/Fever Reducer, Aleve Liquid Gels with Naproxen Sodium, 80 Count Pack of 2

#ad
Aleve #ad - For minor aches and pains due to minor arthritis, back and body aches, and headache. Just 1 liquid gel can relieve pain for up to 12 hours. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Based on menstrual and dental pain studies. Comes in a soft, liquid filled capsule. Aleve is proven better on tough pain than Tylenol 8hr.
BrandAleve #ad
ManufacturerAleve #ad
Height10 Inches
Length6 Inches
Weight0.6 Pounds
Width6 Inches
Part Number510866
ModelBAYER045575

5. Aleve

#ad

Aleve Liquid Gels with Easy Open Arthritis Cap, Fast Pain Relief, Pain Reliever/Fever Reducer, 80 Count, Naproxen Sodium Capsules 220 mg NSAID

#ad
Aleve #ad - Aleve provides temporary relief of minor aches and pains due to backaches, toothaches, minor arthritis and other joint pain, muscular aches, headaches, menstrual pain, and the common cold.

Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Easy open cap is not child resistant. Get fast, continuous Pain Relief with Aleve Liquid Gels. Based on minimum labeled dosing. The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.

Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Data on file. Only aleve works at the site of pain all day with just Two Pills. Also temporarily reduces fever. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years.
BrandAleve #ad
ManufacturerBayer Health Care, Consumer Division #ad

6. Aleve

#ad

Naproxen Sodium Capsules, Muscle Aches, and Fever Reduction, Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, 220 mg, 270 Count

#ad
Aleve #ad - Soft grip cap is child resistant. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, menstrual pain, headaches, minor arthritis and other joint pain, and toothaches. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Each pill has the strength to last 12 hours. Also temporarily reduces fever. Just two pills for all day pain relief.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBY-277
ModelBY-277

7. ValuMeds

#ad

192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, 50 mg | Supports Deeper, Women, ValuMeds Nighttime Sleep Aid Twin Pack

#ad
ValuMeds #ad - Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly.

Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Talk to your doctor for more information.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

8. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief, 200 Liquid Filled Capsules, Backache

#ad
Advil #ad - Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.

Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. One package of 200 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.2200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, while also reducing fever, 000 pounds of plastic out of landfills.

Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.47 Pounds
Width2.5 Inches
Part Number3
Model305730169493